# SDR SWAA2022050302226

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737
- Aircraft serial: 33930
- Aircraft time: 50,619 hours, 27,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD EMERGENCY EXIT LIGHT ABOVE DOOR OUT. / [01] R&R BATTERY PACK IAW AMM 33-51-06. R&R EXIT SIGN HOUSING IAW AMM 33-51-04.
